Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 16, Issue 3, Pages 319-324
http://dx.doi.org/10.3233/SAV-2009-0471

Asymptotic Stability for Coupled Modal Sliding Mode Control of Vibration in a Flexible Structure

Ming-Chang Pai1 and Alok Sinha2

1Department of Automation Engineering, Nan Kai Institute of Technology, Tsa-Tun, Nantou, 54210, Taiwan
2Department of Mechanical and Nuclear Engineering, The Pennsylvania State University, University Park, PA 16802, USA

Received 1 May 2007

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming-Chang Pai and Alok Sinha, “Asymptotic Stability for Coupled Modal Sliding Mode Control of Vibration in a Flexible Structure,” Shock and Vibration, vol. 16, no. 3, pp. 319-324, 2009. https://doi.org/10.3233/SAV-2009-0471.